# SDR DALA14017446813

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 45,305 hours, 12,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 19 FED INOPERATIVE.  INSTALLED NEW ATTACHMENT HARDWARE, EMERGERNCY LIGHT, OPS CHECKED GOOD, OK FOR SERVICE.
